# SDR QML2ML0376

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,863 hours, 55,690 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms
- Component part number: 11730102V002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE ACFT FOUND AN AREA ON THE TAIL BOOM THAT LOOKED LIKE CORROSION AT LT SIDE BL 300 STA 7600 WL 2800. AFTER INSPECTING THE WHOLE TAIL BOOM ASSEMBLY, A CRACK WAS FOUND AT BL 50 WL 3000 STA 9400 RT SIDE 1 INCH IN LENGTH. REPLACED THE TAIL BOOM ASSEMBLY.
